# SDR DALA2025052704088

- Difficulty date: May 22, 2025
- Submitted: May 27, 2025
- Operation: Air carrier
- Aircraft: N891DN
- Make and model: Boeing 737932ER
- Aircraft serial: 32001
- Aircraft time: 22,490 hours, 8,690 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 6777260) ON SERVICE CHECK, FOUND FWD LEFT EMERGENCY EXIT LIGHTS INOP. REPLACED BATTERY PACK ASSY IN FWD ENTRY CEILING PER B737 AMM 33-51. OPS CHECK GOOD.
